# SDR DALA1214035639

- Difficulty date: March 7, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 4,810 hours, 1,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 27ABC INOP.  MAINTENANCE RE-SECURED LOOSE PLUG FROM LIGHT ASSEMBLY.  LIGHT NOW CHECKS OK PER AMM 33-51.
